# SDR REXA2019101451466

- Difficulty date: October 5, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND WEAR ON LOWER STRIKER BS 319 TO 349 AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA.  SEAL STRIKER  WAS REPLACED PER CRJ 900 SRM 51-42-06
